# SDR 96ZZZM252

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 371380
- Condition: Malfunctioned
- Location: Nr 1 Eng
- Component: Vickers
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN FLIGHT FROM PUNTA CANA, THE CREW NOTICED A SLIGHT VIBRATION AND ERRATIC SYSTEM 'A' PRESSURE FROM NR 1 ENGINE.  TURNED OFF NR 1 'A' SYSTEM PUMP.  VIBRATION AND ERRATIC PRESSURE CEASED.  FLIGHT WENT TO MIAMI FOR REPAIR.  REPLACED NR 1 ENGINE HYDRAULIC PUMP PER MM REFERENCE.  OPS CHECKED AND LEAK CHECKED OK.  FLIGHT DIVERTED TO MIAMI FOR REPAIR BEFORE CONTINUING TO NAS AS SCHEDULED.
